# SDR 96ZZZX1810

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tank Assy
- Part number: 206061505109
- Condition: Worn
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100-HOUR INSPECTION, THE MECHANIC NOTED THE BOLTS SECURING THE ENGINE OIL TANK TO THE SUPPORT WERE FOUND WEARING INTO THE TANK FLANGE, ON THE FORWARD END OF TANK.  SUBMITTER BELIEVES BOLTS SECURING THE TANK TO SUPPORT HAD WORN INTO THE FLANGE DUE TO IMPROPER SHIMMING.  REPLACED ENGINE OIL TANK, PN 206-061-505-109, IAW BELL 206L-4 MM.
